# SDR IXXA2022101903

- Difficulty date: October 1, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,126 hours, 14,718 cycles
- Engine: Ge CF680C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DAMAGED 13R PDU FOUND PDU MOUNT STRUCTURE DAMAGED. FAS WO FS220047 NON ROUTINE 00354
